teenies wrote: I have both candida and leaky gut and I am currently taking a lot of supplements. Amongst these supplements are l-glutamine and coconut oil. I react to both of these because I’m intolerant to amines and glutamate. I will have headaches, fatigue, and facial swelling after consuming these items.
My question is, does the benefit out weigh the harm? I’m not sure if I should continue with these items are part of my healing routine.
I recently tested positive for the antinuclear antibodies and I’m wondering if the consumption of l-glutamine and coconut oil has anything to do with it. I thought I read somewhere that I should stay away from foods that cause an igG reaction but amines consuming doesn’t cause lasting harm. I can’t imagine toxins in the bloodstream could be any good.
That’s unfortunate. My thinking is, listen to your body, if your body is reacting it will will be more harmful than good.
Your job will be to find good substitutes.